Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the existence of a $ G$-structure


Author: Edward T. Kobayashi
Journal: Proc. Amer. Math. Soc. 16 (1965), 1329-1331
MSC: Primary 53.52
DOI: https://doi.org/10.1090/S0002-9939-1965-0211354-2
MathSciNet review: 0211354
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Bernard, Sur la géométrie différentielle des G-structures, Ann. Inst. Fourier (Grenoble) 10 (1960), 157-269. MR 0126800 (23:A4094)
  • [2] C. Chevalley, Théorie des groupes de Lie. III, Hermann, Paris, 1955. MR 0068552 (16:901a)
  • [3] R. Crittenden, Covariant differentiation, Quart. J. Math. Oxford (2) 13 (1962), 285-298. MR 0146763 (26:4283)
  • [4] E. T. Kobayashi, A remark on the Nijenhuis tensor, Pacific J. Math. 12 (1962), 963-977. MR 0150684 (27:678)
  • [5] L. S. Pontrjagin, Topologische Gruppen, Teubner, Leipzig, 1957-1958.
  • [6] H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math. (2) 66 (1957), 545-556. MR 0095844 (20:2342)
  • [7] Y. C. Wong, Existence of linear connections with respect to which given tensor fields are parallel or recurrent, Nagoya Math. J. 24 (1964), 67-108. MR 0174015 (30:4222)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.52

Retrieve articles in all journals with MSC: 53.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0211354-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society